Wednesday, August 26, 2009

Yeast Imbalance?

Lately, I suspected that I have some health problem. I had skin break-outs almost every day at different spots. I also had had bad heartburn and became irritable. I suspected, it might be the medical treatment that the health center gave me prior for my AOS papers. My husband assumed that I am building up toxins in my body over the time that I am taking these pills. I think he is right. So, first thing in the morning, we will make an appointment with the doctor to see me.
I just come across this website,, and after reading a bunch of very helpful information from their site, I come to realize that it could be possible that I may have yeast imbalance. They stated that antibiotic in-take wipes out and remove all the bacteria from our system, both good and bad, which throws off the natural balance. This explains my irritability, acne, skin rashes and headache.
And that is how they come up with these natural solution; threelac probiotic dietary supplement. It helps to reintroduce good micro flora into you intestinal system in order to reestablish a healthy balance of bacteria in your body. In each packet of ThreeLac there is 1.5 billion live bacteria to promote intestinal health. The special formula includes three very effective mircro flora: Bacillus coagulans, Bacillus subtilis and Enterococcus faecalis. An imbalance can also cause an over growth of bacteria, fungi and yeast, specifically Candida albicans. It’s the overgrowth of fungi and Candida albicans that can cause various issues.
If you have some problem similar to these, (or some physical problem that you don’t understand), I suggest that you visit I guarantee that there are a bunch of things that you will learn from their site.

1 comment:

Denise said...

Thanks sweetie, this was very helpful.